# SDR C2XA99CL001

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 38E966A
- Condition: Failed
- Location: Rt Engine
- Part time: 20,272 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 3063 - CREW REPORTED THAT WHILE CLIMBING THROUGH 10,000 FT THE RIGHT ENGINE DUCT LEAK LIGHT CAME ON, IT WOULD NOT GO OUT IN 3 MINUTES SO THE ENGINE WAS SHUT DOWN AND THEN THE LIGHT DID EXTINGUISH.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BLEED SYSTEM PRESSURE REGULATOR IAW EMB120 MM 30-10-06.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
